Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Tachycardia episodes


[Me...]

Recommended Posts

Hey all,

I’ve been having occasional episodes of tachycardia (150bpm)  that I thought for sure were SVT.

I was sitting down eating lettuce during the last episode. It shot up for no reason and wouldn’t come down. I went to the ER.

I thought for SURE something was wrong with my heart.

But the EKG’s show normal sinus tachycardia. My heart was beating fast but normal.

 

Then I got an echocardiogram done - totally normal.

I was monitored in the hospital for 24 hours - on a heart monitor. Also totally normal.

 

I feel like I’m going crazy guys.

Nothing is wrong with my heart. Nothing.

It shoots up to 150 randomly and it HAS to be w/d related.

This has happened once every 6 months. I’m 30 months out.

 

They put me on 120mg of propranolol. I had a terrifying adverse reaction. The dose was way too high. How dare I trust doctors at this point. I trusted them to give me the correct dose. Now I’m scared of propranolol. But obv I probably don’t even need it, so...

Link to comment
Share on other sites

Hi Meganz! I’m having heart issues as well. Lots of heart palps and rapid heart rate. I was checked out at the ER 4 days ago and all was normal. I just don’t understand! It is so scary! I hope we both feel better soon!
Link to comment
Share on other sites

Hey there,

It prob is left WD. But on a side note...have they checked your electrolytes? And more specific your potassium?

Only ask because long before benzos Ive had weird stuff with that.

I once had low potassium and it gave me the WORST tachycardia.

My heart is totally healthy all other tests always come back fine. But man, it was crazy. Had to get potassium IV and drink potassium drinks for a while.

While in acute I of course had bad tachycardia....I kept making doctors check my electrolytes and potassium so many times :laugh:

I must have had done at least 15 times lol

Link to comment
Share on other sites

Thanks for suggesting that Southernbelle! My potassium is ok. I think I’m just in the middle of a bad wave. This too shall pass! Wishing you well😊
Link to comment
Share on other sites

Oh and P.S.

That is A LOT of propranolol!!!!!!!

Holy crap! During acute they tried like 10mg on me...dropped my blood pressure out.

120mg!!! Stupid doc man

Wow just wow

Link to comment
Share on other sites

Yes southern! The worst part is...I thought it sounded like too much (prescribed by the ER doc) so I had my OB check with their cardiologist friend who reassured me it was a FINE starting dose. The adverse effects hospitalized me for a day until it wore off.

 

Google is our best friend. Never trust a doctor’s dose. Always double check.

Link to comment
Share on other sites

Hi Meganz

I add similar issue when I was put on corticosteroids (prednisolone). It sent my heart in a frenzy now and then but EKG and blood test showed nothing. This issue gradually went away after medication was stopped. I remain convinced this was linked to hormones (cortisol). Nothing wrong with the heart.

It could be the benzo messed up your cortisol the same way corticosteroids messed up mine.

The problem went away aftet 4 to 5 months.

SG

 

Link to comment
Share on other sites

×
×
  • Create New...